MAUDE Adverse Event Report: SYNTHES GMBH TI MATRIXRIB PRE-CONTOURED PL 16 HOLES FOR RIGHT RIBS 4 & 5; PLATE, FIXATION, BONE

SYNTHES GMBH TI MATRIXRIB PRE-CONTOURED PL 16 HOLES FOR RIGHT RIBS 4 & 5; PLATE, FIXATION, BONE
Model Number 04.501.004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2023, a rib plate was explanted.The plates were around the patient, and were infected so they had to get removed.Plates were originally implanted on (b)(6) 2022.No further information is available.This report is for a ti matrixrib pre-contoured pl 16 holes for right ribs 4 & 5.This is report 1 of 6 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.Date of concomitant therapy is (b)(6) 2022.Initial reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI MATRIXRIB PRE-CONTOURED PL 16 HOLES FOR RIGHT RIBS 4 & 5
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16311604
Report Number8030965-2023-01462
Device Sequence Number6185077
Product Code HRS
UDI-Device Identifier10887587016986
UDI-Public(01)10887587016986
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081623
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.501.004
Device Catalogue Number04.501.004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2023
Initial Report FDA Received Date02/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7 MATRIXRIB TI LCKNG SCR SELF-DRILL/13.; 2.7 TI MATRIXRIB LCKNG SCR SELF-DRILL/12.; 2.7 TI MATRIXRIB LCKNG SCR SELF-DRILL/14.; TI MATRIX/RIB PRECNTRD PL 17H/R/RIB 6&7.; TI MATRIXRIB STR PL 2.8 THICK/10 HOLES.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown